On Kahane's ultraflat polynomials
Journal of the European Mathematical Society, Tome 11 (2009) no. 3, pp. 627-703
Cet article a éte moissonné depuis la source EMS Press
This paper is devoted to the construction of polynomials of almost constant modulus on the unit circle, with coefficients of constant absolute value. In particular, one obtains a much improved estimate for the error term. A major part of this paper deals also with the long-standing problem of the effective construction of ultraflat polynomials.
Classification :
12-XX, 11-XX, 00-XX
Keywords: Trigonometric polynomials, probabilistic methods, exponential sums
Keywords: Trigonometric polynomials, probabilistic methods, exponential sums
@article{JEMS_2009_11_3_a7,
author = {Enrico Bombieri and Jean Bourgain},
title = {On {Kahane's} ultraflat polynomials},
journal = {Journal of the European Mathematical Society},
pages = {627--703},
year = {2009},
volume = {11},
number = {3},
doi = {10.4171/jems/163},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/163/}
}
Enrico Bombieri; Jean Bourgain. On Kahane's ultraflat polynomials. Journal of the European Mathematical Society, Tome 11 (2009) no. 3, pp. 627-703. doi: 10.4171/jems/163
Cité par Sources :